Getting Pregnant <
Trying to conceive
12/12/2016 at 14:22
I'm new and need some advice.
I have just stopped taking the pill (mycrogynon) after 5 years I stopped middle packet had my withdrawal bleed 18th Nov to 23rd Nov.
We have been ttc since and followed the ovulation cycle. I am unsure when to count from my last full period or my withdrawal bleed.
I have a few early symptoms back pain, tired, feeling warmer than normal, acid reflux, stomach cramps, some days constipation, headaches constantly going to pee.
But only got negative results I'm not sureally what I should be counting from. today is day 30 since my last full period.
Any help would be great fully received
12/12/2016 at 14:25
I would say it's from when you stopped your pill.
12/12/2016 at 14:27
So CD1 would be the 18th Nov.
12/12/2016 at 14:32
Ok think it's still too early I think Friday is the 28th day
12/12/2016 at 15:01
23/04/2017 at 17:18
Hiya T8y1or, I took my last pill on 7th of this month had my withdrawal bleed 11th-17th just wondering how long it took for your cramps and other side effects to go? Thanks x
Continues below ad
Nice to see you! Please do nose around, sign up and join in.